5 doctors weighed in:

What happens when a person suddenly stops taking nefazodone?

5 doctors weighed in
Dr. Neil Liebowitz
Psychiatry
4 doctors agree

In brief: Depends on dose

Usually nothing happens.
There maybe some mild withdrawal sx but more than likely not much but maybe poor sleep. The main problem is stopping a med and having relapse of the anxiety and depression that it is treating. If you are only getting a partial response, sudden stopping can be worse than if the depression and anxiety are all better. If stopping discuss with your prescriber to prepare.

In brief: Depends on dose

Usually nothing happens.
There maybe some mild withdrawal sx but more than likely not much but maybe poor sleep. The main problem is stopping a med and having relapse of the anxiety and depression that it is treating. If you are only getting a partial response, sudden stopping can be worse than if the depression and anxiety are all better. If stopping discuss with your prescriber to prepare.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors